# SDR ASAA2021120136814

- Difficulty date: December 1, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 48,628 hours, 14,322 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SINGLE CHANNEL FAULT RIGHT HAND PACK LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. PERFORMED B737-800 FIM 21-53 TASK 821. PERFORMED PACK TEMP CONTROL BITE REF B737-800 FIM 21-62 TASK 801. ON #2 PACK TEMP CONTROLLER: RAM AIR ACTUATOR ILLUMINATES. ON VERIFY FAULT CLEARS. PERFORMED PACK TEMP CONTROL BITE REF FIM 21-62 TASK 801. OPS CHECK GOOD.
